Axiomatic characterizations of solutions for Bayesian games

R. van Heumen, B. Peleg, S.H. Tijs, P.E.M. Borm

Research output: Contribution to journalArticleScientificpeer-review

431 Downloads (Pure)
Original languageEnglish
Pages (from-to)103-129
JournalTheory and Decision
Volume40
Issue number2
Publication statusPublished - 1996

Cite this

van Heumen, R., Peleg, B., Tijs, S. H., & Borm, P. E. M. (1996). Axiomatic characterizations of solutions for Bayesian games. Theory and Decision, 40(2), 103-129.